# SDR DXTA2016092406307

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N768QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20534
- Aircraft time: 1,800 hours, 1,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 1005332313003
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST COMPLETE CABIN PRESSURE AT FL430. REPACKED ALL CREW AND CABIN O2 MASK IAW MM 35-21-01. PERFORMED PRESSURIZATION CHECK OF AIRCRAFT ON GROUND TO 7.3 PSID. NO ABNORMALITIES NOTED. REMOVED OLD CABIN DOOR SEAL IAW MM 52-11-09. INSTALLED NEW CABIN DOOR SEAL IAW MM 52-11-09. P/N: 1005332313-003. COMPLETED CABIN PRESSURE CHECK AND WEATHER LEAK CHECK. NO LEAKS NOTED OPS CHECKED GOOD AT THIS TIME ON GROUND. REF MM 52-11-09.
